Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Gabapentin
    avatar
    Sillly1 posted:
    My Dr. has me on Gabapentin 300 mg - 1 capsule three times a day. It was working great until my sister got sick and then passed away. Due to all the stress my migraines are back in full force, but I/Dr thinks once I get the stress levled back out the gabapentin will kick back in again. Don't know if this will help anyone or not, but if you are like me you will try anything to prevent migraines and to get rid of them. The gabapentin is only a preventive and actually was originally on the market for epilepsy, then neuropathy and now migraine preventive. Good luck if anyone decides to give this a try.
    Was this Helpful?
    3 of 8 found this helpful
    Reply
     
    avatar
    acozy responded:
    Have you taken an abortive (Maxalt, Imitrex, etc) in the meantime? Sometimes if you're a chronic migraine sufferer (which I am too) and you get a migraine even while on preventative medication an abortive is needed to knock the brain back into functioning normally, and give you time to destress. Its very hard to get your stress levels back under control when you have a continuous migraine!
     
    avatar
    joezannafaith replied to acozy's response:
    I feel that is me it all the time not even propranolol helps anymore I feel I am going crazy mood swings and anger all the time now. How can I help this pain go away?
     
    avatar
    Coki2010 replied to joezannafaith's response:
    Heck, I think I am going crazy most of the time due to the stinkin' migraines. I have heard of the propranol but I am on the Topamax (also an elepitic drug) at the max dosage and some other meds as well.

    I have just done the botox treatment with the shots into your forehead, scalp, heck and shoulders. I am about to my wits end and don't know what to do. I wish it would all stop.
     
    avatar
    carpetcrawler5 replied to joezannafaith's response:
    I'm not sure what your question is, what meds are you on? Do you take anything for the mood problems? Sometimes they can cause headaches, as also some migraine meds can cause mood swings. Some of the side effects go away with time.


    Helpful Tips

    Botox for Headaches FDA approvedExpert
    Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
    Was this Helpful?
    31 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center